# SDR UIEA200800042

- Difficulty date: February 13, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 82,236 hours, 16,381 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS HIT BY LIGHTNING STRIKE.  ENTRANCE AT THE RADOME.  NO COMMUNICATIONS OR NAV FAILURES REPORTED BY CREW.  FOUND RADOME DAMAGED BY LIGHTNING STRIKE.  FOUND RIGHT HF ANTENNA DAMAGED BY LIGHTNING STRIKE.  LIGHTNING STRIKE INSPECTION ACCOMPLISHED PER 5-51-13 FOUND SATISFACTORY.  DUE TO NO AVAILABLE RADOME AT THE STATION EO 4753B117 ISSUED.  PERFORM PART 1 TIME LIMITED REPAIR.  PART 2 VISUAL INSPECTIONS BEFORE EACH FLIGHT.  PART 3 IS TO PERFORM REPAIR WITHIN 15 FLIGHT CYCLES.  PARTS 1 AND 2 ACCOMPLISHED.  REWORKED HF ANT PER 23-11-02 FOUND DAMAGE WITHIN LIMITS.
